# SDR DLM88091266

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 48,859 hours, 36,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG NR 20RT AT STA 996.  DAMAGE WAS REMOVED AND REPAIR PARTS WERE FABRICATED AND INSTALLED IAW ERA 475566-14 REV ORIG.
